# SDR USAAD97178

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 33,784 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A, E

## Discrepancy

BDL - FLT 628 - EN ROUTE BOS/CLT, CREW RECEIVED NR 1 OIL STRAINER CLOG LIGHT.  CREW REDUCED POWER TO NR 1 ENGINE AND IT BEGAN TO VIBRATE.  ENGINE WAS SHUT DOWN.  FLIGHT DIVERTED TO BDL AND LANDED WITH NO FURTHER INCIDENT.  (SET 20 MINUTES).  MAINTENANCE REPLACED THE LEFT ENGINE.  ENGINE TEAR DOWN REVEALED NR 6 BEARING FAILED.  (X)
